# SDR SIMA2020090126005

- Difficulty date: August 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 CARGO DOOR CUTOUT LOWER DOOR SILL CORRODED.-C/A-REMOVED CORRODED CARGO DOOR CUTOUT LOWER DOOR SILL IAW EMB 145 SRM 51-40-02.INSTALLED SERVICEABLE CARGO DOOR CUTOUT LOWER SILL IAW EMB 145 SRM 51-40-02.
